[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

RE: [IP] Allergies and insulin needs

Sharon, everyone is different but I'm going to throw another fact at you. I
took Tavist D for years, with great results. Then, one spring, every time I
took it I started with the itching in my head and neck area and it "seemed"
as if it was upping my sugars. Guess what....I had become allergic to
something in the medication and couldn't take it any more. So.....well, you
diabetes is always a challenge and anything is possible, so you could have a
problem there also, with the Zyrtec. You just have to weed out those
variables but once we found out why I couldn't control my sugars, taking the
right medications dropped my sugars quite a bit, with no added


-----Original Message-----
From: email @ redacted
[mailto:email @ redacted]On Behalf Of Sharon
Sent: Tuesday, August 26, 2003 6:16 AM
To: email @ redacted
Subject: Re: [IP] Allergies and insulin needs

> Besides taking Allegra or Zyrtec (which I can't seem to take and stay
I also take Zyrtec for seasonal allergies and all this time I thought it was
the Zyrtec making my bgs go up.  I have been trying to avoid taking it
because of that.  Thanks for the lesson.
Sharon (dx DM 9/00) & Nabs (MM 511 01/03)
for HELP or to subscribe/unsubscribe, contact:
for HELP or to subscribe/unsubscribe, contact: